Packed Supercars programme for Darwin day-nighter

Supercars returns to Hidden Valley Raceway on June 17-19. Picture: Mark Horsburgh

A stacked schedule has been released for the Merlin Darwin Triple Crown at Hidden Valley Raceway.

The event, which takes place across June 17-19, will be headlined by the Repco Supercars Championship and Nitro Up North.

A list of previously announced high-profile supports include the mi-bike Motorcycle Insurance Australian Superbike Championship, Porsche Paynter Dixon Carrera Cup Australia, S5000 Australian Drivers’ Championship, and Combined Sedans.

Friday’s running will see Supercars on track for two, 30-minute practice sessions at 10:50 local time/ACST and 14:05 local time/ACST.

Supercars action on Saturday kicks off with Qualifying for Race 16 at 11:45 local time/ACST.

Qualifying will be a two-part knockout format with a Top 10 Shootout to follow.

Race 16, the first of three 38-lappers, will close out Saturday’s circuit proceedings at 15:25 local time/ACST.

Supercars get back on track on Sunday morning at 08:35 local time/ACST for two, 10-minute, all-in qualifying sessions to determine the grid for Race 17 and Race 18 respectively.

Race 17 starts at 11:55 local time/ACST with Race 18 to follow at 15:25 local time/ACST.

At the conclusion of running on the 14-turn circuit on Friday and Saturday, the quarter-mile drag strip will come alive for Nitro Up North.

On Friday, the first session begins at 18:00 local time/ACST with the last session starting at 21:32 local time/ACST.

Saturday’s first Nitro Up North session starts at 17:20 local time/ACST with the last session beginning at 22:15 local time/ACST.

Off-track proceedings get underway on Wednesday, June 15 with the night transporter convoy in downtown Darwin.

Supercars and the ASBK will have their competitors in town for a signing session on Thursday, June 16.

Schedule: 2022 Merlin Darwin Triple Crown (local time/ACST)

Start Category Session Duration
Friday, June 17
8:15 Combined Sedans Practice 15 min
8:50 Australian Superbike Championship Free Practice 1 30 min
9:40 S5000 Practice 1 20 min
10:10 Porsche Carrera Cup Practice 1 25 min
10:50 Supercars Practice 1 30 min
11:45 Australian Superbike Championship Free Practice 2 30 min
12:35 Combined Sedans Qualifying 15 min
13:00 S5000 Practice 2 20 min
13:30 Porsche Carrera Cup Practice 2 25 min
14:05 Supercars Practice 2 30 min
14:55 Australian Superbike Championship Free Practice 3 35 min
15:35 Australian Superbike Championship Pillion Rides 15 min
16:10 Porsche Carrera Cup Event Rides 15 min
16:30 Supercars Event Rides 30 min
18:00 Sportsman Testing Drag Racing
18:30 Australian Top Doorslammer Drag Racing
18:50 Australian Top Fuel Motorcycle Drag Racing
19:02 Australian Top Fuel Championship Drag Racing
19:17 Top Eliminator Drag Racing
19:26 Modified Bike Drag Racing
19:31 Super Street Drag Racing
19:36 Super Modified Drag Racing
19:41 Street Car Drag Racing
19:46 Street Bike Drag Racing
19:56 Street Car Drag Racing
20:01 Street Bike Drag Racing
20:06 Super Street Drag Racing
20:11 Super Modified Drag Racing
20:16 Modified Bike Drag Racing
20:21 Street Car Drag Racing
20:26 Street Bike Drag Racing
20:31 Top Eliminator Drag Racing
20:40 Super Street Drag Racing
20:45 Super Modified Drag Racing
20:50 Modified Bike Drag Racing
21:00 Australian Top Fuel Motorcycle Drag Racing
21:12 Australian Top Doorslammer Drag Racing
21:32 Australian Top Fuel Championship Drag Racing
Saturday, June 18
7:25 Pit Lane Walk Fan Experience 40 min
8:10 Combined Sedans Race 1 6 laps or 1 lap after 8:18
8:30 S5000 Qualifying 20 min
9:10 Australian Superbike Championship Qualifying 1 20 min
9:35 Australian Superbike Championship Qualifying 2 15 min
10:10 Porsche Carrera Cup Qualifying 20 min
10:40 Combined Sedans Race 2 6 laps or 1 lap after 10:48
11:00 S5000 Race 1 23 laps or 1 lap after 11:23
11:30 On Track Entertainment 10 min
11:45 Supercars Qualifying Race 16 – Part 1 10 min
12:00 Supercars Qualifying Race 16 – Part 2 10 min
12:20 Supercars Top 10 Shootout 30 min
13:10 Australian Superbike Championship Race 1 16 Laps
14:10 Porsche Carrera Cup Race 1 18 laps or 1 lap after 14:33
15:25 Supercars Race 16 38 laps or 1 lap after 16:23
17:20 Australian Top Fuel Championship Drag Racing
17:35 Australian Top Doorslammer Drag Racing
17:55 Australian Top Fuel Motorcycle Drag Racing
18:07 Top Eliminator Drag Racing
18:17 Super Modified Drag Racing
18:27 Super Street Drag Racing
18:32 Street Bike Drag Racing
18:37 Street Car Drag Racing
18:42 Modified Bike Drag Racing
18:48 Street Bike Drag Racing
18:53 Street Car Drag Racing
18:58 Super Street Drag Racing
19:03 Super Modified Drag Racing
19:25 Australian Top Doorslammer Drag Racing
19:45 Australian Top Fuel Championship Drag Racing
20:00 Australian Top Fuel Motorcycle Drag Racing
20:12 Top Eliminator Drag Racing
20:22 Modified Bike Drag Racing
20:27 Street Car Drag Racing
20:36 Street Bike Drag Racing
20:42 Super Street Drag Racing
20:50 Super Modified Drag Racing
21:10 Street Bike Drag Racing
21:15 Street Car Drag Racing
21:20 Top Eliminator Drag Racing
21:43 Australian Top Fuel Motorcycle Drag Racing
21:55 Australian Top Doorslammer Drag Racing
22:15 Australian Top Fuel Championship Drag Racing
Sunday, June 19
7:30 Combined Sedans Race 3 8 laps or 1 lap after 07:43
7:55 S5000 Race 2 23 laps or 1 lap after 08:18
8:35 Supercars Qualifying – Race 17 10 min
8:50 Supercars Qualifying – Race 18 10 min
9:00 On Track Entertainment 10 min
9:15 Porsche Carrera Cup Race 2 18 laps or 1 lap after 09:38
10:00 Australian Superbike Championship Race 2 16 Laps
11:00 S5000 Race 3 23 laps or 1 lap after 11:23
11:55 Supercars Race 17 38 laps or 1 lap after 12:53
12:55 On Track Entertainment 10 min
13:10 Porsche Carrera Cup Race 3 18 laps or 1 lap after 13:33
13:55 Australian Superbike Championship Race 3 16 Laps
15:25 Supercars Race 18 38 laps or 1 lap after 16:23

Join the discussion below in the Speedcafe.com comments section

Please note: Speedcafe.com reserves the right to remove any comment that does not follow the comment policy. For support, contact [email protected]